A MAD Q-set

Tom 178 / 2003

Arnold W. Miller Fundamenta Mathematicae 178 (2003), 271-281 MSC: Primary 03E35. DOI: 10.4064/fm178-3-6

Streszczenie

A MAD (maximal almost disjoint) family is an infinite subset ${\mathcal A}$ of the infinite subsets of $\omega =\{0,1,2,\ldots\}$ such that any two elements of ${\mathcal A}$ intersect in a finite set and every infinite subset of $\omega $ meets some element of ${\mathcal A}$ in an infinite set. A Q-set is an uncountable set of reals such that every subset is a relative $G_\delta $-set. It is shown that it is relatively consistent with ZFC that there exists a MAD family which is also a Q-set in the topology it inherits as a subset of $P(\omega )=2^{\omega }$.

Autorzy

  • Arnold W. MillerDepartment of Mathematics, Van Vleck Hall
    University of Wisconsin-Madison
    480 Lincoln Drive
    Madison, WI 53706-1388, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek